On the generalized Fischer-Burmeister merit function for the second-order cone complementarity problem

Shaohua Pan, Sangho Kum, Yongdo Lim, Jein Shan Chen

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

It has been an open question whether the family of merit functions φp (p > 1), the generalized Fischer-Burmeister (FB) merit function, associated to the second-order cone is smooth or not. In this paper we answer it partly, and show that φp is smooth for p ∈ (1, 4), and we provide the condition for its coerciveness. Numerical results are reported to illustrate the influence of p on the performance of the merit function method based on φp.

Original languageEnglish
Pages (from-to)1143-1171
Number of pages29
JournalMathematics of Computation
Volume83
Issue number287
DOIs
Publication statusPublished - 2014 May 1

Keywords

  • Complementarity problem
  • Generalized FB merit function
  • Second-order cones

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the generalized Fischer-Burmeister merit function for the second-order cone complementarity problem'. Together they form a unique fingerprint.

  • Cite this